The averaging method for multivalued SDEs with jumps and non-Lipschitz coefficients

Wei Mao, Liangjian Hu, Surong You, Xuerong Mao

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)
21 Downloads (Pure)

Abstract

In this paper, we study the averaging principle for multivalued SDEs with jumps and non-Lipschitz coefficients. By the Bihari’s inequality and the properties of the concave function, we prove that the solution of averaged multivalued SDE with jumps converges to that of the standard one in the sense of mean square and also in probability. Finally, two examples are presented to illustrate our theory.
Original languageEnglish
Pages (from-to)4937-4954
Number of pages18
JournalDiscrete and Continuous Dynamical Systems - Series B
Volume24
Issue number9
DOIs
Publication statusPublished - 30 Sept 2019

Keywords

  • multivalued SDES
  • non-Lipschitz coefficients
  • averaging principle
  • poisson random measure

Fingerprint

Dive into the research topics of 'The averaging method for multivalued SDEs with jumps and non-Lipschitz coefficients'. Together they form a unique fingerprint.

Cite this